# SDR DALA2023031401877

- Difficulty date: March 12, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 79,047 hours, 30,375 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 REPAIR TO RH WING INBOARD MAIN FLAP LEADING EDGE REQUIRES SUPPLEMENTAL INSPECTIONS PER ERA 606448-14. CORRECTIVE ACTION: REF ERA 606448-14. (2667311)
